Ask an expert
Question

22 Jul 2011

Minerva35
Hi,

I have been using Minerva35 now for 6 years. I''m 21 and use it for my skin, but my skin is perfect.
Im currently working in a very isolated place, away from a pharmacy and not close to home.
I have a priscription for the Minerva.
Can i leave the Minerva now?? What will be the side effects?? Will i have breakouts again?? Will i have a natural menstruation cycle without the pills?? I still have the white row of pills and 1 row of beige pills.

Thank you.
Answer 402 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Lise

You can stop taking the Minerva but you will have to finish the last course. Your menstrual cycle should return to normal, once you have stopped taking the Minerva. I really doubt that your acne will return but if it does, you can consult a dermatologist for another method of treatment, like oral antibiotics and certain creams.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.